# SDR DLM88982351

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN FWD GALLEY/FWD CABIN AFTER TAKEOFF.  NO VISIBLE SMOKE OR FIRE, DIVERT TO MCO.  MTC INSPECTED A/C DUCTS, RECIRC FAN AND FILTER.  ALSO, REPLACED A/C WATER SEPARATOR COALESCER BAGS AND LEFT WATER SEPARATOR.  CHECKED VALVE, RAN ENGS AT HI POWER OFF GATE WITH FLT CREW AND FOUND RT A/C SYS WITH SLIGHT OILY SMELL IN AIR  FWD RT A/C SYS TO MCO.  PLAC PER MEL.
